Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Matrix representation of simple halfrings


Author: H. E. Stone
Journal: Trans. Amer. Math. Soc. 233 (1977), 339-353
MSC: Primary 16A78
MathSciNet review: 0466233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of halfrings which are strong direct sums of minimal subtractive right ideals is studied. A class of right simple hemirings which contains both division hemirings and differential subsemirings of division rings is introduced and studied extensively as a tool in this investigation. A matrix representation is obtained for a class of halfrings which properly includes differential subsemirings of simple Artinian rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A78

Retrieve articles in all journals with MSC: 16A78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0466233-5
PII: S 0002-9947(1977)0466233-5
Keywords: Hemiring, halfring, entire, cancellative, simple, semisimple, Artinian, division semiring, full matrix halfring
Article copyright: © Copyright 1977 American Mathematical Society